# SDR VNAA2013033100023

- Difficulty date: March 31, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 21,891 hours, 22,314 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Modulating Valve
- Condition: Dirty
- Location: Anti-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTED LEFT WING ANTI-ICE CAUTION MESSAGE AFTER TAKEOFF POWER ADDED.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED AND DEFERRED WING ANTI-ICE NORMAL MODE PER MEL.  ON NEXT FLIGHT, LEFT WING ANTI-ICE AMBER CAUTION MESSAGE WOULD NOT EXTINGUISH IN STANDBY MODE BEFORE TAKEOFF.  CREW RETURNED TO GATE.  MAINTENANCE REMOVED AND INSPECTED LEFT WING ANTI-ICE SHUTOFF / MODULATING VALVE, CLEANED VALVE AND PRSOV (PRESSURE REGULATING / SHUTOFF VALVE) FILTER, RE-INSTALLED VALVE, PERFORMED CHECKS AND CLEARED DEFERRAL USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
